# SDR ASAA12511040

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 15,743 hours, 5,063 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 902864
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FIRE TEST HANDLE NR 1 DOES NOT TEST PROPERLY AND FAULT LIGHT ILLUMINATES.  PERFORMED FIM TASK 26 10 00 810 805 FOUND UPPER FAN DETECTOR RESISTANCE NOT WITHIN LIMITS.  REPLACED UPPER FAN DETECTOR ASSY M01757 IAW AMM 26 11 01, OPS CK GOOD PER AMM 26 11 00 710 801.
